# SDR USAA070455

- Difficulty date: June 7, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 947-990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZEE ANGLE, RBL 59 FS 947 - 990 AFT UPPER FLANGE.  L ANGLE REPAIR INSTALLED PER SRM 51-70-11; CORR TASK C53-107-02; LEVEL 2, DEFECT SIZE:  1 INCH.
